Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 138, NWS Miami, FL

August 5, 2009Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 5, 2009, 3:25 PM EDT for Collier County, Hendry County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2009, 3:25 PM EDT (19:25 UTC)
Expired
Aug 5, 2009, 3:59 PM EDT
In force
34 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 106 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3031 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3031 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 051925
SVRMFL
FLC021-051-052030-
/O.NEW.KMFL.SV.W.0138.090805T1925Z-090805T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT WED AUG 5 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL HENDRY COUNTY IN SOUTHERN FLORIDA...
  CENTRAL COLLIER COUNTY IN SOUTHWEST FLORIDA...

* UNTIL 430 PM EDT

* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF HENDRY
  CORRECTIONAL I/A/P...AND MOVING SOUTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL COLLIER COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 2612 8142 2620 8139 2634 8128 2631 8105
      2622 8101 2600 8120
TIME...MOT...LOC 1924Z 300DEG 6KT 2624 8126

$$

60
1 follow-up statement
437 
WWUS52 KMFL 051959
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
359 PM EDT WED AUG 5 2009

FLC021-051-052008-
/O.CAN.KMFL.SV.W.0138.000000T0000Z-090805T2030Z/
HENDRY FL-COLLIER FL-
359 PM EDT WED AUG 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLLIER AND SOUTH
CENTRAL HENDRY COUNTIES IS CANCELLED...

THUNDERSTORMS REMAIN IN THE AREA BUT HAVE WEAKENED CONSIDERABLY. 
OCCASIONAL LIGHTNING...GUSTY WINDS TO 25 MPH AND MODERATE TO HEAVY 
RAINFALL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2612 8142 2620 8139 2634 8128 2631 8105
      2622 8101 2600 8120
TIME...MOT...LOC 1958Z 300DEG 6KT 2621 8121

$$

GR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:02 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 5, 3:02 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
302 PM EDT WED AUG 5 2009

.DISCUSSION...A LOW LEVEL TROUGH MOVED ACROSS SOUTH FLORIDA TODAY,
BRINGING SHOWERS AND THUNDERSTORMS MOSTLY FOR WESTERN AND INTERIOR
AREAS. MODELS SHOW THE UPPER LEVEL RIDGE ACROSS THE ATLANTIC EXTENDING
ACROSS SOUTH FLORIDA THROUGH THE REST OF THE WEEK, LEADING TO AN
EASTERLY FLOW PATTERN EVERYDAY. SHOWERS AND THUNDERSTORMS WILL BE
LIMITED ACROSS THE EASTERN PORTION OF SOUTH FLORIDA WHILE THE WEST
COAST AND INTERIOR PORTIONS WILL GET BETTER CHANCES OF RAIN DUE TO
THE SEA BREEZE/LAKE BREEZE AND MEAN FLOW INTERACTION.

PWATS WILL REMAIN AROUND 1.8 INCHES THROUGH TOMORROW...BUT WILL
DECREASE BY FRIDAY TO AROUND 1.4 INCHES. POPS HAVE BEEN LOWERED
WITH THIS TREND IN MIND...BUT STILL SCATTERED ACTIVITY IS EXPECTED
ACROSS INTERIOR AND WESTERN AREAS.

WARMER THAN NORMAL TEMPS ARE EXPECTED FOR THE EASTERN PORTIONS OF
THE CWA DUE TO THE WIND FLOW...SO HAVE CONTINUED TO GO ABOVE
GUIDANCE. HIGH TEMPS WILL REMAIN CLOSE TO THE NORMAL RANGE,
GETTING INTO THE UPPER 80S TO LOWER 90S FOR THE ATLANTIC
COAST...AND LOWER TO MID 90S ELSEWHERE...HOTTEST OVER THE WESTERN
INTERIOR AREAS.

STILL LOOKS LIKE ANOTHER INVERTED TROUGH MOVING ACROSS THE AREA
DURING THE WEEKEND...INCREASING THE CHANCES OF SHOWERS AND
THUNDERSTORMS ACROSS THE CWA. EASTERLY FLOW WILL ALSO
REMAIN...WHICH WILL PUSH MOST OF THE ACTIVITY TO THE WESTERN HALF
OF THE AREA EACH AFTERNOON.

&&

.MARINE...WINDS WILL REMAIN GENERALLY AT OR LESS THAN 15 KT
THROUGH THE PERIOD WITH SEAS OF 4 FT OR LESS.

&&

.FIRE WEATHER...NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  81  89  79  90 / 30 30 20 20
FORT LAUDERDALE  83  89  82  89 / 30 30 20 20
MIAMI            82  90  81  89 / 30 30 20 20
NAPLES           77  92  75  93 / 30 50 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...ERA/DFG
SHORT TERM/AVIATION...65/GS
Hazardous weather outlook, Aug 5, 9:27 AM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
927 AM EDT WED AUG 5 2009

FLZ063-066>075-168-172>174-061100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
927 AM EDT WED AUG 5 2009

...SCATTERED STORMS, SOME STRONG INTERIOR AND GULF COAST THIS AFTERNOON...
...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON ACROSS THE INTERIOR AND GULF COAST. GUSTY WINDS, FREQUENT
LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH
THE STRONGER STORMS THAT DEVELOP.

WIND: THE STRONGEST STORMS MAY PRODUCE WIND GUSTS OF 45 TO 55 MPH
ACROSS INTERIOR AND GULF COAST AREAS THIS AFTERNOON INTO EARLY EVENING.

HAIL: THE STRONGEST STORMS MAY PRODUCE PEA TO DIME SIZE HAIL
ACROSS INTERIOR AND GULF COAST AREAS THIS AFTERNOON INTO EARLY EVENING.

FLOODING: SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL
THIS AFTERNOON ACROSS INTERIOR AND GULF COAST AREAS. THIS MAY
CAUSE LOCALIZED ROADWAY FLOODING AND FLOODING OF POOR-DRAINAGE AREAS.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS IN THE ATLANTIC
COASTAL WATERS, INCLUDING BISCAYNE BAY, WITH ANY SHOWERS.

RIP CURRENTS...EASTERLY WINDS OF 10 TO 15 KNOTS, COMBINED WITH A LOW
TIDE AT MID AFTERNOON, LEADS TO A MODERATE RISK OF RIP CURRENTS AT
THE BEACHES OF PALM BEACH, BROWARD AND MIAMI DADE COUNTIES.

TEMPERATURES: TEMPERATURES INTO THE MID 90S, COMBINED WITH HIGH
LEVELS OF HUMIDITY, WILL CREATE HEAT INDICES AROUND 105 DEGREES THIS
AFTERNOON ACROSS THE WESTERN INTERIOR. THIS WILL AFFECT PRIMARILY
WESTERN GLADES, WESTERN HENDRY AND EASTERN COLLIER COUNTIES. PERSONS
ARE SUGGESTED TO LIMIT TIME SPENT DOING STRENUOUS WORK OUTDOORS IN
THESE AREAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH DAY, WITH THE
GREATEST CHANCES INTERIOR AND WEST.

RIP CURRENTS WILL CONTINUE TO BE POSSIBLE ALONG THE ATLANTIC COAST
DUE TO STEADY EAST TO SOUTHEAST 10 TO 15 KNOT WINDS INTO THE END OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

In the hours before

Local storm report, Aug 5, 9:32 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
932 AM EDT WED AUG 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     WATER SPOUT      BOCA RATON              26.36N 80.10W
08/05/2009                   PALM BEACH         FL   TRAINED SPOTTER

            STORM SPOTTER PB9092 REPORTED THREE FUNNEL
            CLOUDS/WATERSPOUTS OFF SOUTHERN BOCA RATON AT AROUND 915
            AM. ONE WATERSPOUT CAME NEAR SHORE THEN DISAPPATED WHILE
            THE OTHER TWO WERE LARGER BUT STAYED WELL OFF SHORE.

&&

RAGARCIA
Local storm report, Aug 5, 9:32 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TYPOGRAPHICAL ERROR
NATIONAL WEATHER SERVICE MIAMI FL
932 AM EDT WED AUG 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     WATER SPOUT      BOCA RATON              26.36N 80.10W
08/05/2009                   PALM BEACH         FL   TRAINED SPOTTER

            STORM SPOTTER PB9092 REPORTED THREE FUNNEL
            CLOUDS/WATERSPOUTS OFF SOUTHERN BOCA RATON AT AROUND 915
            AM. ONE WATERSPOUT CAME NEAR SHORE THEN DISSIPATED WHILE
            THE OTHER TWO WERE LARGER BUT STAYED WELL OFF SHORE.

&&

RAGARCIA
Special weather statement, Aug 5, 12:33 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1233 PM EDT WED AUG 5 2009

FLZ067-051715-
INLAND PALM BEACH COUNTY FL-
1233 PM EDT WED AUG 5 2009

...STRONG THUNDERSTORM MOVING ACROSS INTERIOR PALM BEACH COUNTY...

AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF LION COUNTRY SAFARI...MOVING WEST
AT 10 MPH.

THIS STORM WILL AFFECT...

  RURAL CENTRAL PALM BEACH COUNTY

AND SURROUNDING COMMUNITIES.

THE STRONG WINDS ASSOCIATED WITH THIS STORM WILL RACE OUT TO THE
WEST AND COULD ARRIVE WELL AHEAD OF SIGNIFICANT RAINFALL.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2658 8045 2660 8070 2670 8077 2669 8075
      2670 8073 2672 8073 2677 8075 2678 8072
      2675 8071 2676 8070 2681 8070 2684 8064
      2675 8039
TIME...MOT...LOC 1632Z 101DEG 9KT 2668 8051

GS
Special weather statement, Aug 5, 1:59 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT WED AUG 5 2009

FLZ069-070-051845-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
159 PM EDT WED AUG 5 2009

...STRONG THUNDERSTORMS MOVING ACROSS FAR WESTERN COLLIER COUNTY...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
BONITA SPRINGS TO WEST TOLL GATE ON ALLIGATOR ALLEY TO MARCO ISLAND
AIRPORT...MOVING NORTH AT 10 MPH.

THESE STORMS WILL AFFECT...

WEST TOLL GATE ON ALLIGATOR ALLEY...
QUAIL CREEK ESTATES...
EAST NAPLES...
GOLDEN GATE ESTATES...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2632 8181 2632 8165 2615 8159 2612 8159
      2612 8166 2608 8159 2598 8161 2599 8166
      2606 8179 2626 8181
TIME...MOT...LOC 1758Z 172DEG 8KT 2629 8176 2619 8166
          2603 8164

GS
Special weather statement, Aug 5, 2:06 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
206 PM EDT WED AUG 5 2009

FLZ069-070-051845-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
206 PM EDT WED AUG 5 2009

...STRONG THUNDERSTORMS MOVING ACROSS FAR WESTERN COLLIER COUNTY...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
BONITA SPRINGS TO WEST TOLL GATE ON ALLIGATOR ALLEY TO MARCO ISLAND
AIRPORT...MOVING NORTH AT 10 MPH.

THESE STORMS WILL AFFECT...

WEST TOLL GATE ON ALLIGATOR ALLEY...
QUAIL CREEK ESTATES...
EAST NAPLES...
GOLDEN GATE ESTATES...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
SMALL HAIL UP TO DIME SIZE IS ALSO POSSIBLE WITH THESE STORMS ALONG
WITH DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 2632 8181 2632 8165 2615 8159 2612 8159
      2612 8166 2608 8159 2598 8161 2599 8166
      2606 8179 2626 8181
TIME...MOT...LOC 1758Z 172DEG 8KT 2629 8176 2619 8166
          2603 8164

GS
Special weather statement, Aug 5, 2:57 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT WED AUG 5 2009

FLZ066-070-052000-
HENDRY FL-INLAND COLLIER COUNTY FL-
257 PM EDT WED AUG 5 2009

...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL COLLIER COUNTY...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
MILE MARKER 60 ON ALLIGATOR ALLEY TO 5 MILES SOUTH OF MILE MARKER 90
ON ALLIGATOR ALLEY. THESE STORMS WERE NEARLY STATIONARY.

THESE STORMS WILL AFFECT...

BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...
DEEP LAKE...

AND SURROUNDING COMMUNITIES. THESE STORMS WILL IMPACT ALLIGATOR
ALLEY AND STATE ROAD 29.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2611 8103 2598 8139 2616 8144 2639 8107
TIME...MOT...LOC 1856Z 000DEG 1KT 2623 8110 2608 8133

GS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 9:33 PM EDTSpecial Marine WarningMFL37 min
Aug 5, 12:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Aug 5, 1:22 PM EDTSpecial Marine WarningMFL30 min
Aug 5, 1:56 PM EDTSpecial Marine WarningMFL64 min
Aug 5, 1:59 PM EDTSpecial Weather StatementMFLCollier46 min
Aug 5, 2:06 PM EDTSpecial Weather StatementMFLCollier39 min
Aug 5, 2:20 PM EDTAreal Flood AdvisoryMFLCollier95 min
Aug 5, 2:24 PM EDTSpecial Marine WarningMFL66 min
Aug 5, 2:57 PM EDTSpecial Weather StatementMFLCollier63 min
Aug 5, 3:38 PM EDTSpecial Weather StatementMFLMonroe52 min
Aug 5, 3:40 PM EDTSevere Thunderstorm WarningMFLCollier45 min
Aug 5, 4:22 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade37 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.